# SDR 2008FA0000689

- Difficulty date: October 3, 2008
- Submitted: October 17, 2008
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5605684
- Aircraft time: 694 hours, 570 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pushrod
- Part number: 6660161156660161
- Condition: Worn
- Location: Elevator Tab
- Part time: 694 hours, 570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON RETURN FLIGHT TO HOME STATION, CREW COMPLAINED OF SLIGHT VIBRATION IN FLIGHT.  CREW FELT THE VIBRATION WAS ISOLATED TO THE ELEVATOR CONTROL SYSTEM.  UPON PRELIMINARY INSPECTION OF THE ELEVATOR SYSTEM, FOUND BOTH ELEVATOR TRIM TABS PLAYS BEYOND THE TOLERANCE DEFINED IN 560XL AMM TASK 27-31-00 220.  REMOVED AND REPLACED PUSH RODS (P/N 6660161-15 AND 6660161-17) ON BOTH ELEVATOR TRIM TABS IAW 560XL AMM 27-32-03 PARAGRAPH 4D(3)(A).  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENT FLIGHT REVEALED NO FURTHER ISSUE.
